Open Journal of Applied Sciences

Volume 2, Issue 4 (December 2012)

ISSN Print: 2165-3917   ISSN Online: 2165-3925

Google-based Impact Factor: 0.86  Citations  h5-index & Ranking

Adaptive Robust State Observers of Uncertain Dynamical Systems with Time-Varying Delays

HTML  Download Download as PDF (Size: 125KB)  PP. 170-174  
DOI: 10.4236/ojapps.2012.24B039    3,718 Downloads   5,116 Views  
Author(s)

ABSTRACT

The problem of adaptive robust state observer design is considered for a class of uncertain dynamical systems with Time-varying delays. A new method is presented whereby a class of memoryless adaptive robust state observers with simpler structure is proposed. It is also shown that by employing the proposed adaptive robust state observer, the observation error between the observer state estimate and the true state can be guaranteed to be uniformly exponentially convergent towards a ball which can be as small as desired. Finally, a numerical example is given to demonstrate the validity of the results.

Share and Cite:

Wu, H. (2012) Adaptive Robust State Observers of Uncertain Dynamical Systems with Time-Varying Delays. Open Journal of Applied Sciences, 2, 170-174. doi: 10.4236/ojapps.2012.24B039.

Cited by

No relevant information.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.